# SDR UPS00232251

- Difficulty date: March 4, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- Aircraft time: 57,670 hours, 50,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 299595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-100-01.09-02) ON STIFFENER AT BS 880, WL 199 LBL 3.  REMOVED, FABRICATED AND INSTALLED STIFFENER PER SRM 51-30-2 AND 51-30-5.
